Follow
Yuri Nikolayevsky
Yuri Nikolayevsky
Verified email at latrobe.edu.au - Homepage
Title
Cited by
Cited by
Year
Bounds for generalized thrackles
G Cairns, Y Nikolayevsky
Discrete & Computational Geometry 23, 191-206, 2000
1192000
Osserman Conjecture in dimension n ≠ 8, 16
Y Nikolayevsky
Mathematische Annalen 331, 505-522, 2005
1042005
Osserman manifolds of dimension 8
Y Nikolayevsky
manuscripta mathematica 115, 31-53, 2004
812004
Grassmann manifolds and the Grassmann image of submanifolds
AA Borisenko, YA Nikolaevskii
Russian mathematical surveys 46 (2), 45, 1991
731991
Einstein solvmanifolds and the pre-Einstein derivation
Y Nikolayevsky
Transactions of the American Mathematical Society 363 (8), 3935-3958, 2011
632011
Two theorems on harmonic manifolds
Y Nikolayevsky
Commentarii mathematici helvetici 80 (1), 29-50, 2005
422005
Einstein solvmanifolds with a simple Einstein derivation
Y Nikolayevsky
Geometriae Dedicata 135, 87-102, 2008
382008
Two theorems on Osserman manifolds
Y Nikolayevsky
Differential Geometry and its Applications 18 (3), 239-253, 2003
282003
Osserman manifolds and Clifford structures
Y Nikolayevsky
Houston J. Math 29 (1), 59-75, 2003
252003
Generalized thrackle drawings of non-bipartite graphs
G Cairns, Y Nikolayevsky
Discrete & Computational Geometry 41, 119-134, 2009
242009
Outerplanar thrackles
G Cairns, Y Nikolayevsky
Graphs and Combinatorics 28, 85-96, 2012
222012
On solvable Lie groups of negative Ricci curvature
Y Nikolayevsky, YG Nikonorov
Mathematische Zeitschrift 280 (1-2), 1-16, 2015
212015
Einstein solvmanifolds with free nilradical
Y Nikolayevsky
Annals of Global Analysis and Geometry 33 (1), 71-87, 2008
20*2008
Totally geodesic subalgebras of nilpotent Lie algebras
G Cairns, AH Galić, Y Nikolayevsky
arXiv preprint arXiv:1112.1288, 2011
18*2011
Non-immersion theorem for a class of hyperbolic manifolds
YA Nikolayevsky
Differential Geometry and its Applications 9 (3), 239-242, 1998
171998
On invariant Riemannian metrics on Ledger–Obata spaces
Y Nikolayevsky, YG Nikonorov
manuscripta mathematica 158, 353-370, 2019
142019
Riemannian manifolds whose curvature operator R (X, Y) has constant eigenvalues
Y Nikolayevsky
Bulletin of the Australian Mathematical Society 70 (2), 301-319, 2004
142004
The thrackle conjecture for K~ 5 and K~ 3~,~ 3
G Cairns, M McIntyre, Y Nikolayevsky
Contemporary Mathematics 342, 35-54, 2004
132004
Three viewpoints on the integral geometry of foliations
R Langevin, Y Nikolayevsky
Illinois journal of mathematics 43 (2), 233-255, 1999
111999
Great-circle spherical thrackles
G Cairns, TJ Koussas, Y Nikolayevsky
Discrete Mathematics 338 (12), 2507-2513, 2015
102015
The system can't perform the operation now. Try again later.
Articles 1–20